Browse Title Index


 
Issue Title
 
Vol 2014 (2014) 2-primal weak (σ,δ)-rigid rings Abstract   PDF
M. Abrol, V. K. Bhat
 
Vol 2016 (2016) A generalization of cofinitely weak rad-supplemented modules Abstract   PDF
Burcu Nisanci Turkmen, Ergul Turkmen
 
Vol 2016 (2016) A new approach to semigroup theory I: soft union semigroups, ideals and bi-ideals Abstract   PDF
Aslıhan Sezgin
 
Vol 2017 (2017) A new derivation of UP-algebras by means of UP-endomorphisms Abstract   PDF
Theerawat Tippanya, Nawaphat Iam-Art, Ponpot Moonfong, Aiyared Iampan
 
Vol 2015 (2015) A note on generalızed weakly δ-supplemented modules Abstract   PDF
Esra Öztürk, Şenol Eren
 
Vol 1, No 1 (2012) A note on Isabel’s Zigzag Theorem for commutative semigroups Abstract   PDF
Noor Alam, Noor Mohammad Khan
 
Vol 2015 (2015) Alpha bar - interval valued fuzzy new ideal of PU-algebra Abstract   PDF
Samy M. Mostafa, Mokhtar A. Abdel Naby, Alaa Eldin I. Elkabany
 
Vol 2017 (2017) Applications of closed models defined by counting to graph theory and topology Abstract   PDF
Tsemo Aristide
 
Vol 2015 (2015) Hopf's quadratic map and permutation invariant properties of primitive cuboids Abstract   PDF
Werner Huerlimann
 
Vol 2017 (2017) New results on exterior derivation of universal modules Abstract   PDF
Ali Karakus, Necati Olgun, Memet Sahin
 
Vol 2013 (2013) Number of spanning trees of new join graphs Abstract   PDF
S. N. Daoud
 
Vol 2013 (2013) On epimorphisms and semigroup identities Abstract   PDF
Wajih Ashraf, Noor Mohammad Khan
 
Vol 2016 (2016) On formal local cohomology modules Abstract   PDF
C.H. Tognon
 
Vol 2014 (2014) On some properties of generalized δ-supplemented modules and (generalized) f-δ-supplemented modules Abstract   PDF
Esra Öztürk, Senol Eren
 
Vol 2013 (2013) On the structure theory of graded Burnside rings Abstract   PDF
Kenneth K. Nwabueze
 
Vol 2015 (2015) Q-Fuzzy derivations KU-ideals on KU-algebras Abstract   PDF
Samy M. Mostafa, Ahmed Abd-Eldayem
 
Vol 2017 (2017) QS-algebras defined by fuzzy points Abstract   PDF
Areej Tawfeeq Hameed, Ahlaam Abed Abd ULKhudhur
 
Vol 2013 (2013) Sigma bounded sequence and some matrix transformations Abstract   PDF
Ab. Hamid Ganie
 
Vol 2013 (2013) Some results on strongly continuous semigroups of pseudocontractions Abstract   PDF
J.H. Chen
 
Vol 2014 (2014) The Fischer-Griess monster group (M) and quadratic prime generating polynomials Abstract   PDF
Amina Muhammad Lawan
 
Vol 2015 (2015) The graph of a commutative KU-algebra Abstract   PDF
Samy M. Mostafa, Abdelaziz E. Radwan, Fayza A. Ibrahem, Fatema F. Kareem
 
Vol 1, No 1 (2012) The maximal subgroups of the unitary group PSU(6, q), where q=2^k Abstract   PDF
Rauhi I. Elkhatib
 
1 - 22 of 22 Items


Algebra Letters

ISSN 2051-5502

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.